Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cyclic and finite surgeries on Montesinos knots

Kazuhiro Ichihara and In Dae Jong

Algebraic & Geometric Topology 9 (2009) 731–742
Bibliography
1 J Berge, Some knots with surgeries yielding lens spaces, unpublished manuscript
2 F Bonahon, L Siebenmann, Geometric splittings of knots, and Conway’s algebraic knots, draft of a monograph (1979–1985)
3 S Boyer, X Zhang, A proof of the finite filling conjecture, J. Differential Geom. 59 (2001) 87 MR1909249
4 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. (2) 125 (1987) 237 MR881270
5 J C Dean, Small Seifert-fibered Dehn surgery on hyperbolic knots, Algebr. Geom. Topol. 3 (2003) 435 MR1997325
6 C Delman, Constructing essential laminations which survive all Dehn surgeries, preprint
7 C Delman, Essential laminations and Dehn surgery on 2–bridge knots, Topology Appl. 63 (1995) 201 MR1334307
8 C Delman, R Roberts, Alternating knots satisfy Strong Property P, Comment. Math. Helv. 74 (1999) 376 MR1710698
9 D Futer, M Ishikawa, Y Kabaya, T W Mattman, K Shimokawa, Finite surgeries on three-tangle pretzel knots, Algebr. Geom. Topol. 9 (2009) 743
10 D Gabai, Detecting fibred links in S3, Comment. Math. Helv. 61 (1986) 519 MR870705
11 D Gabai, U Oertel, Essential laminations in 3–manifolds, Ann. of Math. (2) 130 (1989) 41 MR1005607
12 A Kawauchi, A survey of knot theory, Birkhäuser Verlag (1996) MR1417494
13 Kirby,Rob, editor, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
14 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
15 T W Mattman, Cyclic and finite surgeries on pretzel knots, from: "Knots 2000 Korea, Vol. 3 (Yongpyong)", J. Knot Theory Ramifications 11 (2002) 891 MR1936241
16 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
17 L Moser, Elementary surgery along a torus knot, Pacific J. Math. 38 (1971) 737 MR0383406
18 Y Ni, Knot Floer homology detects fibred knots, Invent. Math. 170 (2007) 577 MR2357503
19 U Oertel, Closed incompressible surfaces in complements of star links, Pacific J. Math. 111 (1984) 209 MR732067
20 P Ozsváth, Z Szabó, Knot Floer homology and rational surgeries arXiv:math.GT/05044404
21 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. (2) 159 (2004) 1159 MR2113020
22 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
23 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
24 L Watson, Surgery obstructions from Khovanov homology arXiv:0807.1341
25 Y Q Wu, Dehn surgery on arborescent knots, J. Differential Geom. 43 (1996) 171 MR1424423
26 Y Q Wu, Dehn surgery on arborescent knots and links—a survey, from: "Knot theory and its applications" (editor C Adams), Chaos Solitons Fractals 9, Elsevier (1998) 671 MR1628749